Heavy Heart beats and skipped heart beats from Testosterone

Buy Lab Tests Online

Zulu

New Member
[FONT=arial, sans-serif]I'm 50 years old and about 18 months ago I found my test to be 425 total and free around 9. Decided to give TRT a go as I was feeling very blue at the time. Started with the pellets, but my doc got it very wrong and my numbers went off the charts. Took about 6 months to get me down to readable levels. Due to the bad experience I decided to switch to cypionate and hcg so I could be in more control. At this time things really started to go wrong. Firstly I was increasingly feeling jittery and started experiencing heart palpitations with [/FONT]flutter, skipped beat, or heart rate that’s abnormally hard, [FONT=arial, sans-serif]mostly noticeable at night. Sleeping also became more difficult and erratic. No one seemed concerned however and said its a heart arrhythmia and many people have them. I did not feel normal. Then things got even worse, after coming home from a trip to Europe I got a PE in my lung. Was put on Exarelto and my GP told me to get off the TRT. I obliged. Eventually my heart arrhythmia and associated feelings disappeared and I returned to better sleep. However my libido also disappeared and I started feeling blue again. At one point I could not take it and took some cypionate and within a day or two felt much better. As I did not want the arrhythmia to re-appear I decided to try the testosterone gel instead of injection to see if that would make any difference. Dr started me on a very low dose of 50mg/ml 1ml daily. Feeling of Well-being and libido improved, but after about 6 weeks the the jittery feeling and heart palpitations returned. no skipped beats yet but these symptoms feel airily the same, so I feel that will be next. By the way when I was completely off all test, I took my numbers they had dropped to 300 total and 6 free. Really looking for some guidance on the heart palpitations. In reading the other gym related blogs, I've seen many complaining about similar symptoms when they are in a cycle, but they are on much higher doses of test and other stimulants etc. Do I need to be concerned, can these symptoms be reduced or eliminated. What is causing the symptoms. [/FONT]
 
Defy Medical TRT clinic doctor

CoastWatcher

Moderator
I'm 50 years old and about 18 months ago I found my test to be 425 total and free around 9. Decided to give TRT a go as I was feeling very blue at the time. Started with the pellets, but my doc got it very wrong and my numbers went off the charts. Took about 6 months to get me down to readable levels. Due to the bad experience I decided to switch to cypionate and hcg so I could be in more control. At this time things really started to go wrong. Firstly I was increasingly feeling jittery and started experiencing heart palpitations with flutter, skipped beat, or heart rate that's abnormally hard, mostly noticeable at night. Sleeping also became more difficult and erratic. No one seemed concerned however and said its a heart arrhythmia and many people have them. I did not feel normal. Then things got even worse, after coming home from a trip to Europe I got a PE in my lung. Was put on Exarelto and my GP told me to get off the TRT. I obliged. Eventually my heart arrhythmia and associated feelings disappeared and I returned to better sleep. However my libido also disappeared and I started feeling blue again. At one point I could not take it and took some cypionate and within a day or two felt much better. As I did not want the arrhythmia to re-appear I decided to try the testosterone gel instead of injection to see if that would make any difference. Dr started me on a very low dose of 50mg/ml 1ml daily. Feeling of Well-being and libido improved, but after about 6 weeks the the jittery feeling and heart palpitations returned. no skipped beats yet but these symptoms feel airily the same, so I feel that will be next. By the way when I was completely off all test, I took my numbers they had dropped to 300 total and 6 free. Really looking for some guidance on the heart palpitations. In reading the other gym related blogs, I've seen many complaining about similar symptoms when they are in a cycle, but they are on much higher doses of test and other stimulants etc. Do I need to be concerned, can these symptoms be reduced or eliminated. What is causing the symptoms.

Welcome to Excelmale. What, other than discontinuing your testosterone, was done to evaluate the cardiac issues? Did you wear a Holter Monitor? What about your blood pressure, both during these episodes and when they are not presenting?
 

Systemlord

Member
I get elevated heart rates at night in bed every time make a change to my protocol, it happens because your body is adjusting to the increases in test. What you probably need to do is start out low dose and slowly increase your dosage over many months, the more gradual the easier it should be for you. This kind of happened for the first couple of months, then once my body adjusted heart rates returned to normal. I made a change a 5 weeks ago an minutes ago I rushed into the bathroom and noticed my heart rate was increased more than usual, it doesn't happen all the time, it will pass in time. Unless you want to spend the rest of your life low T you're going to have to touch it out and let your body adapt. I had horrible heart palpitations for many months during Klonopin withdrawl, your body is tougher than you know.
 
Hi Zulu, Welcome to the forum. Never believe your doctor over what your body is telling you. I am sorry but none of them are that smart.
Start learning about your symptoms and do your own blood testing if things aren't going fast enough for you. DiscountLab.com can help you with that.

Do you have any blood tests you can share?
11 months ago I was on 1 tube of Testim 1% gel and it sent my E2 and prolactin to the sky.
You might have something similar if your doctor won't test everything do it yourself.



Here's a link that will help you.
https://www.discountedlabs.com/blog...ment-blood-test-targets-and-their-management/
 

Zulu

New Member
Never worn the holter monitor. The skipped beats which where noticeable with the ekg, I was told were quite normal. I have yet to have a high blood pressure reading. Each time its checked its normal. Heart rate is not actually elevated it is around 60 most of the time, with no noticeable change. The worrying symptoms is the skipped beats and this jittery fleeing. The ekg test game back all normal with the heart.
 

CoastWatcher

Moderator
If it was me, I'd resume TRT with plans in place to wear a holter monitor for the requisite 24 hours IF the issues with the heart presented themselves again. The cardiogram is a snapshot, it tells you and your doctor just what is happening in the moment it is captured. The holter captures a day in full.
 

Zulu

New Member
Capture.jpg
Capture1.jpg
Herewith latest blood work. Disregard the Total TEST result my Doctor is amendment it was contaminated as I'm on such a low dose which is born out in the FreeT
 

Zulu

New Member
Ive been working on this for 18 months and definitely want to get to a point of well being all round with some form of stability/
 

Vince

Super Moderator
Ive been working on this for 18 months and definitely want to get to a point of well being all round with some form of stability/

If you're heart palpitations are harmless I wouldn't be concerned. Of course if it's too much discomfort then, you may wish to stop to stop trt. It would be nice to see if the skip stopped after as other said your hormones adjust.
 
Did this "Dr" I say that sarcastically because it's obvious that they're out of their element with what you've experienced have you on anything like Anastrozole or an anti-Estrogen or Estrogen blocker? Arimidex?
 

Saul

Member
My only input is that you probably did not feel that great on the pellets because your T was way to high. Did you wait for your T levels from the pellets to go down before you started on the Test C injections? How much/often were the Test C injections? Any blood from this period?

You said you felt good for a bit on Test C injections during the second round after being off Test for awhile. You might consider a real low dose of test C to start and see how you feel and closely watch your blood work and drink lots of water. The lung issue may have been unrelated. I have two relative that have arrhythmias - I am told it is very unnerving, and stressful and when it happens it affects them. I think you need to be careful and keep a close eye on your labs.
.
One last thing, both my relative visited cardiologist and had ekg and wore a heart monitor to collect data, one also had an ultrasound. It is my limited understanding that many arrhythmias are not big deal but some are and could require some form of treatment so you might consider getting more input on yours. Both my relatives are fine and live with theirs without much interference.
 

Blackhawk

Member
Your thyroid could be contributing. I don't know how to fully interpret your thyroid numbers, but hyper thyroid can cause palpitations.
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
9
Guests online
4
Total visitors
13

Latest posts

Top